MathSciNet Relay Station
MathSciNet bibliographic data
MR1458326 (2000j:30072) 30F35 (30C62)
Jones, Peter W.; Ward, Lesley A. Fuchsian groups, quasiconformal groups, and conical limit sets. Trans. Amer. Math. Soc. 352 (2000), no. 1, 311–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement